# SDR ASAA2016072417484

- Difficulty date: July 24, 2016
- Submitted: September 22, 2016
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 34,146 hours, 10,187 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH003663
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 39,454 hours, 12,880 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO NR 2 IDG CONTINUED FREQUENT SERVICING.  ACFT GROUNDED.  R & R NR 2 ENGINE IDG, REF AMM 24-11-11, STEP 3A-G12.  IDG INSTALLATION TEST PASSESS.  OPS & LEAK CHECKS GOOD, REF AMM 71-00-00-800-811-F00.  IDG DISCONNECT AND RESET CHECK GOOD, REF AMM 24-11-11-700-801.
